Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jillie86

Member
  • Total Reviews

    0
  • Content Count

    49
  • Joined

  • Last visited

Community Reputation

0 Neutral

About jillie86

  • Rank
    Junior Member
  1. hey guys...im a pre-med and have a pretty hard year ahead of me which includes prepping for the mcat. Im thinking about going on a 2nd micro dose of accutane maybe 20 mg per day because i seem to be breaking out again. I really dont want this to affect me mentally and i really think alot of the "mental" side effects are from people assuming its the accutane. Has anyone else on here had a serious courseload and been on accutane and it didnt make them "dumber"?? sorry if this is a stupid post.
  2. hey guys i was wondering how long before you started to see improvements in your skin with birth control. I cam off a course of accutane which cleared up my skin but then my acne came back and i was diagnosed with PCOS which definitely means my acne is hormonal. I started yasmin 3 days ago and so far my skin is looking the same if not worse (probably because of picking!!!).....how much time should i give it before i see if it is effective? Also will the BCP alone help my skin or do i need top
  3. hey barbie...its so weird but i totally remember that a year ago we both started accutane at the same time and here we both are back with acne... My best guess is that our acne is purely hormonal and that the only thing that will help is birth control. I actually know this for me because i was diagnosed with pcos which is a hormonal condition that causes acne...by no means do i have horrible acne..just the little pimples that you can tell is hormonal around my chin. but yea my acne started co
  4. Accutane may also cause an IB, and since you won't be continuing treatment past a month your skin might end up worse than it is now. Go back to your derm, a 2nd course may be in order, or he could prescribe a topical along with birth control. You won't know until you ask. ugh yea he does think that I should go on a 2nd course but I am really trying to avoid this because I know accutane alone wont cure my acne..it is hormonal and will only be cured or treated with BC. I never had an IB w
  5. hey guys i finished accutance about a year ago and after 7 months or so my hormonal acne came back. I have about a months worth of accutane left and was wondering if it would be okay to take this months worth because I really dont want to go on a second course of accutane. I have also been diagnosed with PCOS (which now i can finally know why i get acne) so i will be starting a birth control which could hopefully clear up my acne. I am scared to get an IB from the BC so i want to take the lo
  6. lamarr is right. i finished accutane a year ago more mild/moderate acne and if I could go back I wouldn't have started it. I think i was just too superficial and worried about my acne to realize how truly damaging this drug is to your body. I think accutane is responsible for a huge change in my overall skin tone, texture, and sensitivity, not to mention a crapload of mental side effects (depression and anxiety)....trust me guys im not trying to scare anyone, I just would like to share my exp
  7. jillie86

    facials??

    hey guys, im looking to get a facial for some whitehead purging ive been experiencing but i do not want to make things worse!!! have people gotten any positive results with basic facials from an esthetician? or will they just put a punch of crap on my face to break me out even more and go there more often? Also, my skin is pretty sensitive so im afraid the extractions will leave red marks! Thanks so much!!
  8. so im considering a 2nd round of accutane...but i am so scared of becoming depressed! i already had my first round of accutane on 40 mg a month back in Jan-May of 08....since then i have experienced depression, but i cant 100% attribute it to accutane. Ive had depression in the past and I have had a lot of stressful things occur since then which from any normal person would feel depressed! If i take 20mg per day would this minimize my chance for an even deeper form of depression? I think
  9. hey guys....i finished my first course of accutane on May 2008, and 6 months later i can tell that im starting to break out again in tiny pimples/whiteheads. this is so disheartening because this was how my acne started to begin with. I think it was definitely stress induced from being in grad school. I dont wanna be weak and have this rule my life, but I dont think i want to start with the topicals/antibiotics again. Would I be stupid by going on a lowdose course of accutane? How often i
  10. Max, what permanent side effects are you talking about?
  11. ughh you guys are soo lucky!!! i finished my course in May of 2008 and unfortunately due to stress in grad school im starting to break out again in little pimples/whiteheads! its so disheartening!! im considering round two! i never had bad acne just moderate whiteheads! do you guys think accutane just isnt the cure for my stress induced breakouts???
  12. when does vision get better after accutane???....ive been off it for a week and it seems like i am still so sensitive to light and my vision is just not as good. My eyes are still sore! did anyones vision start improving slowly or did accutane F*** with my vision for good?
  13. you guys took the words out of my mouth...what the F are those... i started taking fish oil supplements and thought it was related to the tiny clogged pores...does this make sense? i duno about u guys but i think the bumnps are def something internal coming out...like diet or toxins or something...could it really be accutane related?
  14. hey, im done accutane and am trying to figure out where to go from here...has anyone been using Retin A aftertane? how soon after can i use it? i really was hoping ot use "normal" stuff on my face right after tane but im too worried about how i might start breaking out again. will i have an IB from retin A??
×